# SDR DALA201901310643

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,277 hours, 22,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0923902) DURING INSPECTION FOUND BROKEN PRESSURE BULKHEAD BS 1016 FASTENER HEAD BTW S3R AND S4R THIS DISCREPANCY IS A RESULT OF INSPECTION AA CARD 5312-01158-0201 IN TAIL COMPARTMENT. REPLACED FASTENER (2E/A) ON PRESSURE BULKHEAD BST 1016 BTW S4R AND S3R IN TAIL COMPARTMENT ASPER ER/A #5750-32-14AD REV. ORIGINAL.
